# SDR AALA20110707TUL18

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 35,260 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CUSP, BOTTOM SIDE, STATIONS 753 TO 757.  CUT OUT CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
